zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of some vector retarded functional differential equations. (English) Zbl 0275.34070

34C25Periodic solutions of ODE
34K99Functional-differential equations
34G99ODE in abstract spaces
Full Text: DOI
[1] Ezeilo, J. O. C: On the existence of periodic solutions of a certain third order differential equation. Proc. Cambridge philos. Soc. 56, 381-389 (1960) · Zbl 0097.29404
[2] Fennell, R. E.: Periodic solutions of functional differential equations. J. math. Anal. appl. 39, 198-201 (1972) · Zbl 0243.34126
[3] Granas, A.: The theory of compact vector fields and some of its applications to topology of functional spaces (I). Rozprawy matematyczne 30, 1-93 (1962)
[4] Hale, J. K.: Ordinary differential equations. (1969) · Zbl 0186.40901
[5] Hale, J. K.: Functional differential equations. (1971) · Zbl 0222.34003
[6] Krasnosel’skii, M. A.: The operator of translation along the trajectories of differential equations. (1968)
[7] Lazer, A. C.: On Schauder’s fixed point theorem and forced second-order nonlinear oscillations. J. math. Anal. appl. 21, 421-425 (1968) · Zbl 0155.14001
[8] Mawhin, J.: Degré topologique et solutions périodiques des systèmes différentiels non linéaires. Bull. soc. Roy. sci. Liège 38, 308-398 (1969)
[9] Mawhin, J.: An extension of a theorem of A. C. lazer on forced nonlinear oscillations. J. math. Anal. appl. 40, 20-29 (1972) · Zbl 0245.34035
[10] J. Mawhin, The solvability of some operator equations with a quasibounded nonlinearity in normed spaces, J. Math. Anal. Appl., in press. · Zbl 0307.47060
[11] Reissig, R.: On the existence of periodic solutions for a certain nonautonomous differential equation. Ann. mat. Pura appl. 85, 235-240 (1970) · Zbl 0195.38203
[12] Reissig, R.: Note on a certain non-autonomous differential equation. Atti accad. Naz. lincei, rend. Cl. sci. Fis. mat. Natur. 48, 484-486 (1970) · Zbl 0209.11704
[13] Reissig, R.: Periodic solutions of a nonlinear n-th order vector differential equation. Ann. mat. Pura appl. 87, 111-124 (1970)
[14] Reissig, R.; Sansone, G.; Conti, R.: Nichtlineare differentialgleichungen höherer ordnung. (1969) · Zbl 0172.10801
[15] Roseau, M.: Solutions périodiques ou presque périodiques des systèmes différentiels de la mécanique non linéaire. International centre for mechanical sciences, courses and lectures no. 44 (1970)
[16] Sedsiwy, S.: On periodic solutions of a certain third-order non-linear differential equation. Ann. polon. Math. 17, 147-154 (1965)
[17] Sedsiwy, S.: Asymptotic properties of solutions of nonlinear differential equations of the higher order. Zeszyty nauk. Uniw. jagiell. No. 131, 69-80 (1966)
[18] Sedsiwy, S.: Asymptotic properties of solutions of a certain n-th order vector differential equation. Atti accad. Naz. lincei, rend. Cl. sci. Fis. mat. Natur. 47, 472-475 (1969) · Zbl 0217.12003
[19] Villari, G.: Soluzioni periodiche di una classe di equasioni differenziali del terz’ordine quasi lineari. Ann. mat. Pura appl. 73, 103-110 (1966) · Zbl 0144.11401